# SDR SWAA062344

- Difficulty date: July 6, 2006
- Submitted: July 7, 2006
- Operation: Air carrier
- Aircraft: N346SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24153
- Aircraft time: 57,279 hours, 52,322 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 6546816
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 18Y CHECK, FOUND FLOOR SUPPORT CORRODED AT BS 986 TO BS 994, LBL 40.  REMOVED AND REPLACED FLOORBEAM WEB PER SRM.
